# SDR IXXA20250809004

- Difficulty date: July 29, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 104,185 hours, 18,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Door
- Part number: 284T0171
- Condition: Delaminated
- Location: Zone 100
- Part time: 104,185 hours, 18,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED NEW ACCESS DOOR FOR THE P31 PANEL
